# SDR DXTA2024090900452

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 15,001 hours, 11,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: WHILE TAXIING FOR TAKEOFF, WE SUDDENLY GOT A STRONG HOT BURNING SMELL, IT HAD AN ELECTRICAL SMELL TO IT. CORRECTIVE ACTION: PERFORMED MULTIPLE ENGINE RUNS AND APU RUNS. PERFORMED TC-5XL-21-120902MR1 (ENVIRONMENTAL CONTROL SYSTEM BLEED AND TRIM AIR DUCT BURN PROCEDURE.) THERE WERE NO ODORS OR BURNING SMELLS  NOTICED  DURING ANY OF THE  ENGINE RUNS OR APU RUNS.
